Indian Journal of Dental ResearchIndian Journal of Dental ResearchIndian Journal of Dental Research
HOME | ABOUT US | EDITORIAL BOARD | AHEAD OF PRINT | CURRENT ISSUE | ARCHIVES | INSTRUCTIONS | SUBSCRIBE | ADVERTISE | CONTACT
Indian Journal of Dental Research   Login   |  Users online: 595

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size         

 


 
SHORT COMMUNICATION Table of Contents   
Year : 2018  |  Volume : 29  |  Issue : 1  |  Page : 107-108
A potential side effect of oral topical steroids: Central serous chorioretinopathy


Department of Oral Medicine and Radiology, Government Dental College, Trivandrum, Kerala, India

Correspondence Address:
Dr. Saranya George
Department of Oral Medicine and Radiology, Government Dental College, Trivandrum, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdr.IJDR_694_16

Rights and Permissions

Topical corticosteroids are some of the most common drugs used in oral medicine for treating atrophic and erosive lesions that affect the mucosa. Adverse effects of these drugs include oral candidiasis with associated burning mouth and hypogeusia, hypersensitive reactions to the drug, and inhibition of the hypothalamic–pituitary–adrenal axis and secondary adrenal insufficiency. The ocular side effects of oral topical steroids are less documented. This short communication describes a case of central serous retinopathy that developed following administration of oral topical steroid.


[FULL TEXT] [PDF]*
Print this article     Email this article

 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
  Citation Manager
 Access Statistics
  Reader Comments
  Email Alert *
  Add to My List *
 
 

 Article Access Statistics
    Viewed2059    
    Printed16    
    Emailed0    
    PDF Downloaded105    
    Comments [Add]    

Recommend this journal